Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in the penis tip?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4372 Questions

default
Posted on Wed, 14 Sep 2016 in Skin Hair and Nails
Question: I have a slight pain tip of my penis left side to center I have used hydrocortisone cream it helped only temporary it only hurts when being touched I'm not sexually active haven't been for awhile I am 25 years old
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Please upload an image

Detailed Answer:
Thanks for asking on Health care magic.

I have gone through your query and understand your concern. However, I would request you to upload an image of the affected area. Based in that I would guide you further.

Hydrocortisone cream shoi not be used for more than a week.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 2 minutes later
you can't see anything really that's why I'm at a loss
doctor
Answered by Dr. Prof. Kunal Saha 6 hours later
Brief Answer:
Get your urine tested

Detailed Answer:
Thanks for writing back. I have checked the attached images. Please do not apply hydrocortisone, it will only make things worse. Get your urine tested for routine microscopy and culture sensitivity. Upload the reports thereafter. Urinary tract infections (anyone could get one) could present with similar complaints.

I will await your response. Till then have plenty of water to drink.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 4 hours later
is there anything else I can apply to it to help cure it
doctor
Answered by Dr. Prof. Kunal Saha 18 minutes later
Brief Answer:
UTI is treated with antibiotics

Detailed Answer:
The first thing is to detect the underlying cause. Urinary tract infection seemed to be the most logical explanation. If the investigation confirms it, a simple course of antibiotics should suffice. You should also take plenty of water to drink.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 2 minutes later
Can it still be uti if it doesent burn when I pee it's just pain on the skin of head of the penis
doctor
Answered by Dr. Prof. Kunal Saha 6 minutes later
Brief Answer:
Get your urine tested

Detailed Answer:
Yes, I have that in consideration.
You may go through:
http://www.healthline.com/symptom/pain-in-penis

I have only marked what seems most likely.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 3 minutes later
the website was not working
doctor
Answered by Dr. Prof. Kunal Saha 8 minutes later
Brief Answer:
UTI is the most likely cause.

Detailed Answer:
Anyway, you can try later. But UTI is the most likely cause. Get your urine examined and let me know.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Hydrocortisone cream

doctor1 MD

Hello doctor The left side corner of the lower and lips and it's lowercvrrmillion border is giving me trouble , I feel like it's dry and some kind...

doctor1 MD

Hello doctor This is XXXX , I am presently in south XXXXXXX ... for the past couple of days the right side lower lips is red like rashes sometimes...

doctor1 MD

Hello doctor The left side of the lower lips feels sore like the skin is peeled or a pimple is there ( actually last two days the entire lower lips...

doctor1 MD

hello Dr, I have a callused and try skin on medial or the ulnar side of my wrist . the doctor prescribed me a hydrocortisone cream, i used it but...

doctor1 MD

My 7 year old granddaughter has been crying for a half hour due to extremely itchy vaginal area. She has seen her pediatrician about this recently...

doctor1 MD

Two days ago my scalp started to itch at the back of my neck.Now I lhave a rash extendine from the top of my left ear down behind my earwhich is...

doctor1 MD

Hi my husband is suffering from fungal infection of the groin , his dermatologist prescribed him canesten and nizorale cream. since he started the...